TTC since August... Are these positive symptoms?

(7 Posts)
Ladyboluna Sun 15-Sep-13 23:35:31

I came off the implant in the middle of july, took the pill for 2 weeks however we decided TTC and i stopped taking it, and had a period around the middle of August, I don't know how long my cycle is yet however if its 28 days I should have one on Wednesday. However over the last week I've been feeling dizzy and nauseous, then over the last 2-3 days I've had a funny feeling below my belly button which is similar to having a stitch. Yesterday morning i did a test that was negative. Tonight its like I've started a period however its dark brown with only a little red, and after a couple of hours its hardly made a mark on a pad but its there when I wipe, sorry if its TMI! Also before my first period since TTC, I got really moody and emotional. Haven't had any of that, but I have felt really tired - but that could be because I've been on night duty and I don't normally do nights!

I don't want to get my hopes up because my parents struggled to get me, and I've wanted a baby for a while now, I just wanted to post on here to get some reassurance either way and also to have someone other than my partner to talk about it to! For info I am 22 and my partner is the same age.

Also this is my first post, my username is lady then the names of my two cats combined (Bobby and Luna) smile

GnomieGrace Mon 16-Sep-13 08:09:59

Hi Lady, you could experience all sorts of symptoms for a couple of months until your body gets back into a rhythm. I don't want to disappoint you but I came off the POP Pill in May and my cycles are still all over the place. But welcome to Mumsnet you're in good company. smile If AF doesn't arrive I'd test again in 2-3 days just to be sure, fx you get your BFP soon!

Ladyboluna Mon 16-Sep-13 10:11:40

Ok so 12hrs after 'period' started there's still barely a smudge on the pad. I understand what you're saying however I didn't take a full strip of the pill before my partner changed his mind and we decided to TTC! I had only had about 10 pills. Before that I had implanon and your fertility is said to come back within a few hours. So while I have heard it can take up to 6 months for your body to get back to normal I don't think that's the case for everyone. At least I hope not.

GnomieGrace Mon 16-Sep-13 14:01:02

It could be implantation bleeding. If so wait a few days and test again, it would explain the recent negative test as you don't produce the hormone that is detected by the test until a couple of days past implantation. How many DPO are you?

Ladyboluna Mon 16-Sep-13 20:59:34

Not implant bleeding, by late morning it was definitely AF. Ah well, this was only our first cycle trying and at least I know how long my cycle is now, its roughly 25-26 days.

What does DPO mean?

VJONES1985 Mon 16-Sep-13 21:01:53

Dpo means days past ovulation. I would recommend tracking your ovulation from this month as your cycles may not be settled at all yet.

GnomieGrace Tue 17-Sep-13 07:47:49

Sorry to hear it turned into AF, tracking is a good suggestion.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now